# SDR A6WA2012405673

- Difficulty date: May 3, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 31,504 hours, 28,237 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fs 289-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT WARDROBE ATTACH PARTS ON FUSELAGE FLOOR AT FS 310 AND FS 289, LBL 36 CORRODED.  REMOVED AFT WARDROBE ATTACH POINT AND REPLACED WITH SERVICEABLE ATTACH JOINT AT FS 310, LBL 36.  BLENDED FWD WARDROBE ATTACH POINT AT FS 289, LBL36.  FOUND TO BE IN LIMITS TROUBLED AREA.
